| Model Number |
RBY2C1460-B |
| Medical Device Problem Codes |
Material Deformation (2976); Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery (ra) using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while advancing the coil through the lantern, the ruby coil pusher assembly became kinked.When the ruby coil was retracted half-way out of the microcatheter, it unintentionally detached.Therefore, the ruby coil was pulled out of the lantern and removed completely from the microcatheter.The procedure was completed using twenty-three ruby coils, pod packing coils (pod pcs), and the same lantern.There was no report of an adverse effect to the patient.